Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 90, NWS Miami, FL

July 13, 2025Glades County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 13, 2025, 6:00 PM EDT for Glades County, Florida. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2025, 6:00 PM EDT (22:00 UTC)
Expired
Jul 13, 2025, 6:15 PM EDT
In force
15 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Glades County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 10.0 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2025-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2025-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1547 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

655 
WUUS52 KMFL 132200
SVRMFL
FLC043-132215-
/O.NEW.KMFL.SV.W.0090.250713T2200Z-250713T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
600 PM EDT Sun Jul 13 2025

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northeastern Glades County in southern Florida...

* Until 615 PM EDT.

* At 600 PM EDT, severe thunderstorms were located along a line
  extending from near Okeechobee to near Buckhead Ridge to Brighton
  Seminole Reservation, moving southeast at 5 to 10 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Buckhead Ridge and Brighton Seminole Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2718 8080 2713 8079 2710 8082 2705 8088
      2702 8109 2715 8108 2715 8098 2719 8092
      2719 8091 2718 8091 2717 8090 2717 8088
      2715 8087 2714 8087 2720 8083
TIME...MOT...LOC 2200Z 319DEG 6KT 2720 8083 2710 8093 2709 8105 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Baxter
1 follow-up statement
868 
WWUS52 KMFL 132212
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
612 PM EDT Sun Jul 13 2025

FLC043-132222-
/O.EXP.KMFL.SV.W.0090.000000T0000Z-250713T2215Z/
Glades FL-
612 PM EDT Sun Jul 13 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GLADES COUNTY
WILL EXPIRE AT 615 PM EDT...

The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However, small
hail, gusty winds and heavy rain are still possible with these
thunderstorms.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

LAT...LON 2718 8080 2713 8079 2710 8082 2705 8088
      2702 8109 2715 8108 2715 8098 2719 8092
      2719 8091 2718 8091 2717 8090 2717 8088
      2715 8087 2714 8087 2720 8083
TIME...MOT...LOC 2212Z 319DEG 6KT 2719 8082 2709 8092 2708 8104 

$$

Baxter

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:28 PM EDT, 2 hours 32 minutes earlier. Its key messages:

  • Updated at 117 PM EDT Sun Jul 13 2025
  • Greatest threat for flooding on Monday across the east coast metros.
  • Widespread 1-2" with scattered locations around 3-5". Reasonable worst case scenario would be a specific location or two could experience 5-7".
  • Heavy rain threat continues through Wednesday but shifts primarily to the interior and west coast.
Area forecast discussion, Jul 13, 3:28 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Miami FL
328 PM EDT Sun Jul 13 2025

...New SHORT TERM, LONG TERM, AVIATION, MARINE...

.KEY MESSAGES...
Updated at 117 PM EDT Sun Jul 13 2025

 - Greatest threat for flooding on Monday across the east coast
   metros.

 - Widespread 1-2" with scattered locations around 3-5".
   Reasonable worst case scenario would be a specific location or
   two could experience 5-7".

 - Heavy rain threat continues through Wednesday but shifts
   primarily to the interior and west coast.

&&

.SHORT TERM...
(Rest of today through Wednesday)
Issued at 117 PM EDT Sun Jul 13 2025

The primary features responsible for the local weather through
mid-week are a pair of TUTTs moving west through the Gulf and
Atlantic. At the surface, their reflections are/will be a surface
ridge over the eastern Gulf and a developing area of low pressure
across the far western Atlantic and SE US. The steering flow
between these low-level features will generally be out of the NW
through Tuesday.

While low-level flow remains weak today as these features continue
to develop, the main threat will be slow storm motions along a
somewhat pinned seabreeze boundary. So far though, slow-moving
storms have only been able to produce about 1-1.5" before
meandering elsewhere. Generally speaking, the threat for flooding
or severe weather remains low today.

On Monday, all the global ensemble suites indicate PWAT values
climbing into the top 10th percentile of observed climatology for
this time of year. As the low pressure system draws nearer, the
low-level NW/WNW flow will increase as well and result in
increased convergence along the east coast. More deep layer
forcing will be present as well as the full-column synoptic ascent
increases. As far as the evolution of storms is concerned for
Monday, expect convection to spread south through the state where
convergence is enhanced along the increasing wind field. Then
later in the afternoon, convection will focus along the east
coast. Generally speaking, expect 1-2" of rain in areas impacted
by thunderstorms, with scattered amounts of 3-4" certainly a
possibility. Right now, a reasonable worst case to consider on
Monday will be along the east coast metros and could reach 5-7" in
an isolated spot or two.

Ensembles continue to show an anomalously moist background
environment through Wednesday, however, with the surface low
pressure moving into the Gulf and weak troughing in the lower
troposphere, convergent flow will be reduced on Tuesday. In fact,
flow will generally be transitioning to a southerly direction and
may focus convection across the interior and Lake regions both
Tuesday and Wednesday. With limited convective allowing model data
available in the Tues/Wed range, the courser resolution guidance
has similar rainfall amounts to Monday, with roughly 1-2" in
locations impacted by thunderstorms and isolated to scattered
amounts around 3-5". As southerly flow increase on Wednesday, the
more progressive nature of storms may knock an inch or so off
those amounts. The threat for flooding is naturally reduced as the
focus shifts off the metros, but will have to monitor as more
guidance comes in and the threat evolves to assess the flood
potential if similar areas across the interior are impacted over
multiple days.

&&

.LONG TERM...
(Wednesday night through next Saturday)
Issued at 117 PM EDT Sun Jul 13 2025

Thursday will be the transition day to a more typical easterly
flow regime that will persist into the weekend. Some influence
from the passing upper wave may continue to result in pockets of
heavier rain across the west coast on Thursday. Heat will return
to being the main threat by the end of the week and into the
weekend, with high temperatures in the low to middle 90s and heat
indices climbing well into the 100s.

&&

.AVIATION...
(18Z TAFS)
Issued at 117 PM EDT Sun Jul 13 2025

Storms have mostly moved inland, away from the southeast coast
terminals (with the exception of PBI). Tempos will continue for
the next hour or so but otherwise the TAFs remain generally on
track advertising convection winding down late this afternoon and
through the night. Tomorrow's expected storms fall just past the
18Z cutoff for this TAF issuance. Background WNW winds (away from
storms) will prevail through the first half of tomorrow.

&&

.MARINE...
Issued at 117 PM EDT Sun Jul 13 2025

Light winds and low seas will prevail through mid-week. Winds will
then turn solidly southeasterly and may increase to Cautionary
levels as the western edge of high pressure becomes established
across the western Atlantic. Showers and storms will be numerous
through mid-week as well, before returning to more typical
summertime coverage.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            76  87  75  84 /  70  80  60  80
West Kendall     73  87  72  85 /  60  80  50  80
Opa-Locka        76  89  75  87 /  70  90  50  80
Homestead        75  87  74  85 /  70  80  60  80
Fort Lauderdale  75  87  75  85 /  70  90  50  80
N Ft Lauderdale  75  87  75  85 /  70  90  50  70
Pembroke Pines   78  90  77  88 /  70  80  50  80
West Palm Beach  74  87  74  86 /  70  80  40  70
Boca Raton       74  89  74  87 /  70  90  50  70
Naples           77  89  75  88 /  50  90  60  90

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...Harrigan
LONG TERM....Harrigan
AVIATION...Harrigan

In the hours before

Special weather statement, Jul 13, 2:58 PM EDT, 3 hours 2 minutes before
Special Weather Statement
National Weather Service Miami FL
258 PM EDT Sun Jul 13 2025

FLZ069-070-132000-
Coastal Collier County FL-Inland Collier County FL-
258 PM EDT Sun Jul 13 2025

...A strong thunderstorm will impact portions of south central
Collier County through 400 PM EDT...

At 258 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm 10 miles southeast of Golden Gate Estates,
moving southeast at 10 to 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Everglades City, Carnestown, Copeland, Big Cypress National Preserve,
South Blocks Golde, Fakahatchee Strand State Preserve, Picayune
Strand State Forest, Jerome, Deep Lake, and Port Of The Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2611 8158 2622 8143 2595 8112 2586 8141
      2587 8145 2587 8146 2586 8147 2587 8147
      2588 8146 2588 8147 2589 8149
TIME...MOT...LOC 1858Z 320DEG 13KT 2612 8148

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Baxter
Special weather statement, Jul 13, 3:10 PM EDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Miami FL
310 PM EDT Sun Jul 13 2025

FLZ067-068-168-132015-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
310 PM EDT Sun Jul 13 2025

...Strong thunderstorms will impact portions of southeastern Palm
Beach County through 415 PM EDT...

At 309 PM EDT, National Weather Service meteorologists were tracking
developing strong thunderstorms along a line extending from Lake
Worth to Boca Del Mar. Movement was nearly stationary or slowly
south.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Boca Raton, Boynton Beach, Delray Beach, Wellington, Lake Worth, Palm
Beach, Highland Beach, Ocean Ridge, Greenacres, Palm Springs,
Lantana, Atlantis, Mission Bay, Boca Del Mar, Hamptons At Boca Raton,
Village Of Golf, Whisper Walk, Kings Point, Dunes Road, and Boca
Pointe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2659 8004 2658 8005 2653 8005 2655 8004
      2643 8007 2633 8007 2634 8024 2665 8019
      2665 8005 2663 8004 2665 8003 2662 8004
TIME...MOT...LOC 1909Z 199DEG 5KT 2664 8006 2637 8015

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Baxter
Special weather statement, Jul 13, 3:56 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Miami FL
356 PM EDT Sun Jul 13 2025

FLZ069-070-075-132100-
Coastal Collier County FL-Inland Collier County FL-
Mainland Monroe FL-
356 PM EDT Sun Jul 13 2025

...Strong thunderstorms will impact portions of southeastern Collier
and northern Mainland Monroe Counties through 500 PM EDT...

At 356 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 10 miles northwest
of Big Cypress National Preserve to 9 miles east of Chokoloskee.
Movement was east southeast around 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Big Cypress National Preserve, Loop Road Ee Center, and Dade-Collier
Training Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2612 8123 2609 8088 2582 8087 2573 8087
      2580 8127
TIME...MOT...LOC 1956Z 296DEG 11KT 2609 8119 2581 8120

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Baxter
Special weather statement, Jul 13, 4:38 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Miami FL
438 PM EDT Sun Jul 13 2025

FLZ070-073-075-132130-
Inland Collier County FL-Mainland Monroe FL-Inland Miami-
Dade County FL-
438 PM EDT Sun Jul 13 2025

...Strong thunderstorms will impact portions of southeastern Collier,
northern Mainland Monroe and northern Miami-Dade Counties through 530
PM EDT...

At 438 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Dade-Collier
Training Airport to near Wilderness Waterway. Movement was southeast
at 10 mph.

HAZARD...Wind gusts of 45 to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Loop Road Ee Center, Wilderness Waterway, Dade-Collier Training
Airport, Fortymile Bend, and Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2555 8117 2557 8115 2558 8115 2557 8117
      2568 8129 2572 8122 2571 8120 2569 8120
      2569 8118 2574 8122 2596 8094 2584 8071
      2556 8106 2557 8106 2558 8111 2556 8112
      2554 8108 2551 8112
TIME...MOT...LOC 2038Z 313DEG 10KT 2591 8092 2568 8119

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Baxter
Special weather statement, Jul 13, 5:24 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Miami FL
524 PM EDT Sun Jul 13 2025

FLZ063-132215-
Glades FL-
524 PM EDT Sun Jul 13 2025

...Strong thunderstorms will impact portions of northeastern Glades
County through 615 PM EDT...

At 523 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 8 miles north of
Okeechobee to 8 miles northwest of Buckhead Ridge to 7 miles
southeast of Sylvan Shores. Movement was south at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lakeport, Buckhead Ridge, Brighton Seminole Reservation, and Indian
Prairie Canal Mouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2715 8087 2708 8093 2707 8096 2707 8093
      2704 8094 2704 8096 2706 8097 2702 8101
      2697 8109 2696 8108 2695 8109 2695 8107
      2693 8108 2697 8132 2703 8132 2703 8127
      2712 8127 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 2123Z 349DEG 14KT 2736 8083 2721 8099 2725 8125

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Baxter
Special weather statement, Jul 13, 5:35 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Miami FL
535 PM EDT Sun Jul 13 2025

FLZ063-066-070-132230-
Hendry FL-Inland Collier County FL-Glades FL-
535 PM EDT Sun Jul 13 2025

...Strong thunderstorms will impact portions of north central
Collier, northwestern Hendry and southwestern Glades Counties through
630 PM EDT...

At 535 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from near Charleston Park
to near Felda to near Big Corkscrew Island. These storms were nearly
stationary.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Labelle, Ave Maria, Immokalee, Port La Belle, Felda, Big Corkscrew
Island, Corkscrew Swamp Sanctuary, Keri, Bunker Hill, and Lake
Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2642 8164 2642 8156 2676 8157 2677 8156
      2677 8134 2651 8127 2628 8142 2639 8165
TIME...MOT...LOC 2135Z 160DEG 3KT 2674 8158 2657 8145 2640 8155

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Baxter

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:16 PM EDTSpecial Weather StatementMFLBroward29 min
Jul 13, 2:28 PM EDTSpecial Weather StatementMFLMonroe47 min
Jul 13, 2:33 PM EDTSpecial Weather StatementMFLMonroe42 min
Jul 13, 2:44 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach101 min
Jul 13, 2:54 PM EDTSpecial Marine WarningMFL42 min
Jul 13, 2:57 PM EDTSpecial Weather StatementMFLBroward63 min
Jul 13, 2:58 PM EDTSpecial Weather StatementMFLCollier62 min
Jul 13, 3:04 PM EDTSevere Thunderstorm WarningMFLBroward19 min
Jul 13, 3:10 PM EDTSpecial Weather StatementMFLPalm Beach65 min
Jul 13, 3:42 PM EDTSpecial Marine WarningMFL63 min
Jul 13, 3:56 PM EDTSpecial Weather StatementMFLMonroe64 min
Jul 13, 4:00 PM EDTFlood WatchMFLBroward, Miami-Dade, Palm Beach29 hr
Jul 13, 4:09 PM EDTSevere Thunderstorm WarningMFLCollier, Monroe26 min
Jul 13, 4:38 PM EDTSpecial Weather StatementMFLMonroe52 min
Jul 13, 5:24 PM EDTSpecial Weather StatementMFLGlades51 min
Jul 13, 5:28 PM EDTSpecial Marine WarningMFL62 min
Jul 13, 5:35 PM EDTSpecial Weather StatementMFLHendry55 min
Jul 13, 6:15 PM EDTSpecial Weather StatementMFLGlades60 min
Jul 13, 6:22 PM EDTSpecial Marine WarningMFL83 min
Jul 13, 6:31 PM EDTSpecial Weather StatementMFLGlades59 min
Jul 13, 6:34 PM EDTSevere Thunderstorm WarningMFLGlades26 min
Jul 13, 6:53 PM EDTSpecial Weather StatementMFLPalm Beach37 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.